Please use this identifier to cite or link to this item:
Title: Polynomial-time approximation scheme for concurrent open shop scheduling with a fixed number of machines to minimize the total weighted completion time
Authors: Cheng, TCE 
Nong, Q
Ng, CT 
Keywords: Approximation scheme
Concurrent open shop
Issue Date: 2011
Publisher: John Wiley & Sons
Source: Naval research logistics, 2011, v. 58, no. 8, p. 763-770 How to cite?
Journal: Naval research logistics 
Abstract: In this article, we consider the concurrent open shop scheduling problem to minimize the total weighted completion time. When the number of machines is arbitrary, the problem has been shown to be inapproximable within a factor of 4/3 - Îμ for any Îμ > 0 if the unique games conjecture is true in the literature. We propose a polynomial time approximation scheme for the problem under the restriction that the number of machines is fixed.
ISSN: 0894-069X
EISSN: 1520-6750
DOI: 10.1002/nav.20484
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.